JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SPECTRAL INEQUALITIES OF THE LAPLACIAN ON A CURVED TUBE WITH VARYING CROSS SECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SPECTRAL INEQUALITIES OF THE LAPLACIAN ON A CURVED TUBE WITH VARYING CROSS SECTION
Mao, Jing; Hou, Lanbao;
  PDF(new window)
 Abstract
In this note, we consider a curved tube with varying cross-section formed by rotating open bounded Euclidean domains with respect to a reference curve, and successfully give a lower bound to the threshold of the Laplacian on the tube, subject to Dirichlet boundary conditions on the surface and Neumann conditions at the ends of the tube. This generalizes the corresponding result in [1].
 Keywords
spectral threshold;curved tubes;cross section;Bessel function;
 Language
English
 Cited by
 References
1.
P. Exner, P. Freitas, and D. Krejcirlk, A lower bound to the spectral threshold in curved tubes, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 460 (2004), no. 2052, 3457-3467. crossref(new window)